Progesterone Or Infection

1 Replies
nannyjlove - May 27

I am in my 9th week of pregnancy so I have been on 100mg. of progesterone supp. for 9 weeks now. I am having a clear discharge all day with itching and reddness. Has anyone else had this with long term use of progesterone va___al supp.?? I get vaginosis and yeast infections all the time. It kind of feels like a yeast infection with out the curdy discharge. My dr. will not see me until Wednesday and it is now Friday. I am worried. My family dr. and ob told me that if it is vaginosis that it will not cause a miscarriage or infection of the uterus or amniotic fluid that is is a infection from the cervix on out. That it only causes discomfort and preterm labor..that of which they are not concerned with because I am only 9 weeks along. My dr. said he would not treat it until I am through with my first trimester for some reason. Even though both drs. told me this...everywhere I read online tells me the opposite...that is causes all the things they said it doesnot. It is hard to believe my dr. when every place I read says different. PLEASE let me know what you think....I have3 more weeks of this nonsense!! :-(

 

Karen - May 27

I would seek another opinion if your not comfortable with your doc advise. The first trimester is the most critical as this is the time everything is forming and developing. You need to have a doc your comfortable with as you have another 31 weeks to go. All the best !

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?